# SDR CALA2024080500371

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 65,269 hours, 28,680 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Acars
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACARS ACTING UP SEE LOG PAGE 8798710 ACARS INOP IN AIRRESET ACARS SYSTEM REF AMM 23-24-00-710-001 OPS TEST NORMAL.
